# SDR CA020201013

- Difficulty date: January 22, 2002
- Submitted: March 21, 2002
- Operation: General aviation
- Make and model: Amd FALCON20
- Aircraft time: 22,968 hours
- Engine: Ge CF7002D2
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 9234A8
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER COMPLETION OF UNLOADING FREIGHT, OUR AIRCRAFT WAS REPOSITIONING TO THE MAINTENANCE FACILITY AT FBO. DURING ENGINE SHUTDOWN, AN ENGINEER FROM OUR CONTRACTED AMO NOTICED FUEL LEAKING FROM THE RIGHT ENGINE LOWER COWLING. IN ORDER TO STOP THE FUEL FROM LEAKING, THE RIGHT ENGINE EMERGENCY SHUT DOWN LEVER WAS PULLED.AFTER VISUAL INSPECTION, A SMALL HOLE ON THE FCU BOOST PUMP CASTING WAS OBSERVED.THE SMALL HOLE SEEMS TO ORIGINATE FROM A DEFECT IN THE CASTING.
